# SDR DALA2022093006411

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,497 hours, 38,108 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 CORROSION ON PREVIOUS REPAIR STRINGER RBL 2.90 FROM STA 1500-1520 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00283: PREVIOUS REPAIR STRINGER RBL 2.90 FROM STA 1500-1520 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2430813)
